# SDR 97ZZZM736

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7046H
- Make and model: Doug DC-8F-54
- Aircraft serial: 46011
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Part number: 510361
- Condition: Lock Sticking
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MIA EXPERIENCED NOISE AND VIBRATION IN NOSE LANDING GEAR AREA.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED NOSE GEAR DOORS OPEN AND DOOR LINK ASSEMBLIES NOT LOCKING IN RETRACTED POSITION.  REMOVED AND REPLACED LINK ASSEMBLIES, PERFORMED GEAR RETRACTION TEST AND PERFORMED OVERWEIGHT LANDING INSPECTION. AIRCRAFT RETURNED TO SERVICE.  (M)
